Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2003, Volume 391, Number 5, Pages 583–586 (Mi dan1746)  

This article is cited in 2 scientific papers (total in 2 papers)

Equivalent normings of spaces of functions of variable smoothness

O. V. Besov



English version:
Doklady Mathematics, 2003, 68:1, 99–102

Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan1746

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
    2. O. V. Besov, “Estimate of the approximation of periodic functions by Fourier series”, Math. Notes, 79:5 (2006), 726–728  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:61

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021